MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE NAVX SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE NAVX SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EN0010-100003331
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer report numbers: 2184149-2021-00032.During the procedure, after the patient was prepped, when the patch was validated, the system showed a location shift error.The system was power cycled several times and the amplifier was disconnected and reconnected, but the issue persisted.The procedure was cancelled due to these issues.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ENSITE NAVX SURFACE ELECTRODE KIT
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key11357631
Report Number2184149-2021-00033
Device Sequence Number4170508
Product Code DQK
UDI-Device Identifier05414734210003
UDI-Public05414734210003
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K183128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberEN0010-100003331
Device Catalogue NumberEN0010-100003331
Device Lot Number7525046
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/30/2021
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE VELOCITY; ENSITE VELOCITY
Outcome Attributed to Adverse Event Other;